# SDR SWIA2020021848650

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Joint
- Condition: Corroded
- Location: Bs 280-282
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON CIRCUMFERENTIAL JOINT FS 280 AND FS 282.86 BETWEEN STR27 AND STR26R.   (C-CHECK) RO 2/14/2020   REMOVED CORROSION ON FS280.00 BUTTSTRAP BETWEEN STGR 27 AND STGR 26R REF CRJ700 SRM.  ORIGINAL MATERIAL THICKNESS OF FS280.00 BUTTSTRAP BETWEEN STGR 27 AND STGR 26R IS 0.080" REF BOMBARDIER DRAWING. MATERIAL LOSS AFTER REMOVING CORROSION IS 0.004". REMAINING MATERIAL THICKNESS IS 0.076". BUTTSTRAP IS WITHIN ACCEPTABLE LIMITS REF CRJ700 SRM. LEAK CHECK GOOD.
